# SDR AALA201906139002

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 15,872 hours, 5,997 cycles
- Engine: Cfmint CFM567B20
- Engine time: 15,874 hours, 5,998 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bellcrank
- Part number: 1276M84G15
- Condition: Failed
- Location: Vsv Actuator
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS  AT 1200FT AGL(R) ENGINE THRUST REDUCED TO 34% (L) 70%, (L) FF 2000 (R) FF 4000, AUTO-THROTTLE DISCONNECTED. (R) ENGINE CONTROL LIGHT ILLUMINATED (R) ENG STABILIZED. (R) ENG CONTROL REMAINED ILLUMINATED UNTIL SHUTDOWN. MAINTENANCE REMOVED AND REPLACED RIGHT ENGINE LEFT VSV ACTUATOR BELL CRANK ASSEMBLY IAW EM 75-00-02. ACCOMPLISHED IDLE LEAK CHECK, ACTUATORS TEST AND TAKEOFF POWER ASSURANCE CHECK IAW AMM 71-00-003. OPS AND LEAK CHECKS GOOD.
